# SDR QXEA200600806

- Difficulty date: March 17, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 11,517 hours, 8,462 cycles
- Engine: Ge CF348C1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Condition: Dirty
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAT - ON FLIGHT 2480, RETURNED TO GATE, AFTER ENGINE START, LEFT ENGINE OIL PRESSURE INDICATED FLUCTUATION FROM 0-26 PSI FOR 60-70 SECONDS.  DURING THIS TIME, THE OIL TEMPERATURE WS STABLE AT 66 DEGREES, THE OIL QUANTITY WAS STABLE AT 85 PERCENT FULL, AND NO LEFT ENGINE OIL PRESSURE WARNING MESSAGE WAS OBSERVED AFTER THIS TIME PERIOD THE OIL PRESSURE FLICKERED BACK UP TO 47 PSI AND THEN REMAINED STABLE.  MAINTENANCE REMOVED CLEANED AND RESEATED NR 2 ENGINE PRESSURE TRANSDUCER.  GROUND RAN, NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
